# SDR SWAA2022021714617

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 927 AND 947.5 AND BETWEEN STR 26R AND 25R FLOOR TRACK IS CORRODED TOP SURFACE AROUND 5 EA FASTENER NUT PLATE HOLES / REMOVED AND EVALUATED CORROSION. ORIGINAL THICKNESS .073' LOSS OF .012' WITH .061' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED -14 CARGO TRACK STA 947 TO FACTORY SPLICE AT STA 887 PER DWG 147A501 REV B AND SRM 51-40-02-0G-0
